Antihistamine (Diphenhydramine Hydrochloride BP) reduce or block the action of histamine by preventing them from attaching to their receptors.
For the symptomatic relief of Runny Nose, Sneezing associated with the common cold, Iitchy/Watery Eyes & Throat, Other upper respiratory allergies
Each 5ml of Exlir contains: Diphenhydramine Hydrochloride B.P 12.5mg in a tasty soothing and aromatic base.
Store below 25°C
There are no reviews yet.
Your email address will not be published. Required fields are marked *
Your review *
This non-narcotic formula provides fast acting relief of your toughest coughs!
Tussadryl Baby Formula! Formulated to get those smiles and coos back in action!
Clear and easy breathing is within reach with Tussadryl’s Menthol Vapor Rub.
The strong non-drowsy formula KNOCKS out your cold and keeps you GOING - ALL DAY LONG!
Never have your baby cry through the night because of a stuffy nose again!
Tussadryl Children’s Cough Linctus gives your child lasting cold and cough relief!
Tussadryl Compound Linctus relieves symptoms of ailments affecting the respiratory system.